Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 47, NWS Lincoln, IL

April 3, 2007Clay County, Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 3, 2007, 2:12 PM CDT for Clay County, Richland County, Illinois. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2007, 2:12 PM CDT (19:12 UTC)
Expired
Apr 3, 2007, 3:15 PM CDT
In force
63 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 76 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 9:48 AM CDTSevere Thunderstorm WatchSPC6 hr
Apr 3, 11:51 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-399 J/kg
Mixed-layer LCL
1864 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 031912
SVRILX
ILC025-159-032015-
/O.NEW.KILX.SV.W.0047.070403T1912Z-070403T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
212 PM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
  CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 315 PM CDT

* AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  WEST OF SAILOR SPRINGS...OR ABOUT 6 MILES NORTHEAST OF FLORA...AND
  WAS MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NOBLE...
  SCHNELL...
  OLNEY...
  DUNDAS...
  CALHOUN...
  CLAREMONT...

OTHER LOCATIONS IN THE WARNING INCLUDE...CLAY CITY...INGAHAM AND
LOUISVILLE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3886 8859 3861 8860 3858 8793 3885 8792
      3885 8827

$$

BARNES
3 follow-up statements
000 
WWUS53 KILX 031932
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
232 PM CDT TUE APR 3 2007

ILC025-159-032015-
/O.CON.KILX.SV.W.0047.000000T0000Z-070403T2015Z/
CLAY-RICHLAND-
232 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR EASTERN CLAY AND RICHLAND COUNTIES...

AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 2 MILES SOUTHEAST OF SAILOR SPRINGS...OR ABOUT 10 MILES
NORTHEAST OF FLORA...MOVING EAST AT 40 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  NOBLE...
  WAKEFIELD...
  OLNEY...
  DUNDAS...
  PARKERSBURG...
  CALHOUN...
  CLAREMONT...
  BERRYVILLE...

OTHER LOCATIONS AFFECTED INCLUDE...WENDELIN...SCHNELL...LOUISVILLE...
INGAHAM AND CLAY CITY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3886 8859 3861 8860 3858 8793 3885 8792
      3885 8827

$$

BARNES
000 
WWUS53 KILX 031957
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT TUE APR 3 2007

ILC025-032007-
/O.CAN.KILX.SV.W.0047.000000T0000Z-070403T2015Z/
CLAY-
257 PM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR CLAY COUNTY IS CANCELLED...

AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3859 8792 3859 8805 3860 8807 3862 8828
      3868 8827 3868 8828 3873 8828 3874 8826
      3884 8826 3885 8792

$$

ILC159-032015-
/O.CON.KILX.SV.W.0047.000000T0000Z-070403T2015Z/
RICHLAND-
257 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR RICHLAND COUNTY...

AT 252 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR OLNEY...MOVING EAST AT 40 MPH.

OTHER LOCATIONS AFFECTED INCLUDE...WAKEFIELD...SCHNELL...
PARKERSBURG...NOBLE...DUNDAS...CLAREMONT...CALHOUN AND BERRYVILLE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3859 8792 3859 8805 3860 8807 3862 8828
      3868 8827 3868 8828 3873 8828 3874 8826
      3884 8826 3885 8792

$$
000 
WWUS53 KILX 032014
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
313 PM CDT TUE APR 3 2007

ILC159-032023-
/O.EXP.KILX.SV.W.0047.000000T0000Z-070403T2015Z/
RICHLAND-
313 PM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR RICHLAND COUNTY EXPIRES AT 315
PM CDT...

AT 308 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3859 8792 3859 8805 3860 8807 3862 8828
      3868 8827 3868 8828 3873 8828 3874 8826
      3884 8826 3885 8792

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:05 PM CDT, 7 minutes earlier.

Area forecast discussion, Apr 3, 2:05 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
205 PM CDT TUE APR 3 2007

.DISCUSSION...SEVERE WEATHER EVENT ONGOING ACROSS PORTIONS OF
FORECAST AREA...PRIMARILY ALONG AND SOUTH OF THE I-70 CORRIDOR AS OF
2 PM. LATEST SURFACE ANALYSIS HAD LOW PRESSURE CENTERED NEAR THE
IL/WI BORDER...WITH A STRONG COLD FRONT EXTENDING SOUTHWEST INTO THE
PLAINS. ALOFT...A VIGOROUS WAVE WAS DIVING ACROSS THE UPPER MIDWEST
AND GREAT LAKES. MAIN CONCERNS WITH THIS FORECAST REVOLVE AROUND
LINGERING CONVECTION THIS AFTERNOON/EVENING...THE STRENGTH OF THE
WINDS IN THE WAKE OF THE COLD FRONT...AND HOW COLD IT WILL BE OVER
THE NEXT SEVERAL DAYS.

12Z MODELS IN GOOD OVERALL AGREEMENT WITH RESPECT TO FEATURES
EXPECTED TO IMPACT REGION. GUIDANCE TEMPERATURES CLOSE/REASONABLE...
SO WILL GO WITH A BLEND.

SHORT TERM...TONIGHT THROUGH FRIDAY...

TONIGHT...SHOWERS/STORMS ALONG PRE FRONTAL TROF/OUTFLOW BOUNDARY
WILL QUICKLY END THIS EVENING. COLD FRONT WILL MOVE SOUTH/EAST OF
THE REGION THIS EVENING AS WELL...WITH STRONG WINDS EXPECTED IN THE
CAA/STRONG PRESSURE GRADIENT ON ITS BACKSIDE. GRADIENT SLACKENS
QUICK ENOUGH TONIGHT AND MIXING IS SHALLOW ENOUGH TO KEEP WINDS
BELOW ADVISORY CRITERIA. HOWEVER...IT WILL STILL BE WINDY...WITH
GUSTS OVER 30 MPH.

WEDNESDAY THROUGH FRIDAY...THE SURFACE LOW WILL SLOWLY LIFT TO THE
NORTHEAST...AS THE UPPER WAVE CARVES OUT AN UNSEASONABLY DEEP/COLD
TROF OVER THE EASTERN UNITED STATES. DRY WEATHER IS EXPECTED...BUT
COLD AIR ALOFT WILL ALLOW FOR A FAIR AMOUNT OF CLOUD COVER. WINDS
WILL INITIALLY BE RATHER BREEZY...BUT SHOULD DIMINISH WITH TIME AS
PRESSURE GRADIENT AND CAA WEAKEN.

SUB FREEZING TEMPS STILL LOOK LIKELY WED NIGHT AND THU NIGHT WITH
LOWS IN THE MID TO UPPER 20S. AVERAGE LAST SPRING FREEZE IN CENTRAL
IL IS MID APRIL SO HOLDING OFF ON FREEZE HEADLINES. BUT TEMPS HAVE
BEEN 15 TO 25F ABOVE NORMAL DURING THE PAST TWO WEEKS ALLOWING SOME
VEGETATION TO GROW VERY EARLY THIS SEASON. LAST TIME WE HAD LOWS IN
THE 20S WAS MARCH 18. TENDER VEGETATION WILL NEED TO BE COVERED OR
TAKEN INDOORS.

LONG TERM...SATURDAY THROUGH TUESDAY...MODELS/ENSEMBLES IN
REASONABLE AGREEMENT WITH THE UNSEASONABLY COOL RIDGE WEST/TROF EAST
PATTERN THAT WILL BE IN PLACE TO START THE PERIOD. THE FLOW IS
EXPECTED TO DEAMPLIFY WITH TIME AND PROVIDE MODERATING TEMPERATURES
BY THE END OF THE PERIOD. GENERALLY DRY WEATHER IS EXPECTED WITH NO
STRONG SIGNAL FOR PRECIPITATION AT THIS POINT...BUT THE RISK FOR
PRECIPITATION WITH ANY WAVES DIVING INTO THE MEAN TROF WILL NEED TO
BE WATCHED.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

BAK/HUETTL
Hazardous weather outlook, Apr 3, 11:02 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1102 AM CDT TUE APR 3 2007

ILZ027>031-036>038-040>057-061>063-066>068-071>073-041200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
1102 AM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY. THIS FRONT
WILL INTERACT WITH WARM MOIST AIR FROM THE GULF TO PRODUCE A LINE
OF STRONG THUNDERSTORMS. THERE IS A MODERATE RISK THAT SOME OF
THESE STORMS COULD BECOME SEVERE TODAY AND INTO THIS
AFTERNOON...WITH THE PRIMARY SEVERE THREAT BEING LARGE HAIL AND
DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE.

FLOODING IS ALSO EXPECTED TO CONTINUE ON SOME AREA RIVERS AND
STREAMS...INCLUDING THE ILLINOIS AND WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FLOODING IS EXPECTED TO CONTINUE INTO NEXT WEEK ON AREA
RIVERS...INCLUDING THE ILLINOIS AND WABASH RIVERS.

OVERNIGHT LOW TEMPERATURES WEDNESDAY NIGHT THROUGH SATURDAY NIGHT
WILL FALL BELOW FREEZING. RESIDENTS THAT ALREADY HAVE PLANTS AND
FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER COVERING THEM OR
BRINGING THEM INDOORS FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY TODAY AND INTO THIS AFTERNOON.

HJS

In the hours before

Local storm report, Apr 3, 12:10 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1210 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     HAIL             5 SW DECATUR            39.80N 89.00W
04/03/2007  M0.88 INCH       MACON              IL   MESONET

            REPORT OF NICKEL SIZED HAIL WAS 2 MILES WEST OF THE
            INTERSECTION OF MT AUBURN RD AND WICKLES RD. REPORT FROM
            THE SIGNIFICANT WEATHER OBSERVER PROGRAM

&&

KELLY
Local storm report, Apr 3, 1:15 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
115 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HAIL             MAHOMET                 40.19N 88.40W
04/03/2007  E0.88 INCH       CHAMPAIGN          IL   PUBLIC

            PUBLIC REPORT

&&

KELLY
Local storm report, Apr 3, 1:17 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
117 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             PARIS                   39.62N 87.69W
04/03/2007  E1.00 INCH       EDGAR              IL   TRAINED SPOTTER

            REPORT FROM ILLIANA SKYWARN...VIA NWS IND

&&

KELLY
Local storm report, Apr 3, 1:21 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
121 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     HAIL             URBANA                  40.11N 88.21W
04/03/2007  E0.75 INCH       CHAMPAIGN          IL   PUBLIC

            PUBLIC REPORT...2 MILES SOUTH OF I-74 IN URBANA

&&

KELLY
Local storm report, Apr 3, 1:48 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
148 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             YALE                    39.12N 88.02W
04/03/2007  E0.88 INCH       JASPER             IL   EMERGENCY MNGR

&&

KELLY
Local storm report, Apr 3, 2:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
200 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             ARCOLA                  39.68N 88.30W
04/03/2007  E0.75 INCH       DOUGLAS            IL   EMERGENCY MNGR

&&

KELLY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:40 AM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt50 min
Apr 3, 9:31 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Vermilion44 min
Apr 3, 10:14 AM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Edgar, Vermilion61 min
Apr 3, 10:22 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon38 min
Apr 3, 10:56 AM CDTSevere Thunderstorm WarningILXLogan, Sangamon34 min
Apr 3, 11:08 AM CDTSevere Thunderstorm WarningILXChristian, Sangamon23 min
Apr 3, 11:09 AM CDTSevere Thunderstorm WarningILXColes, Douglas, Moultrie51 min
Apr 3, 11:19 AM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon41 min
Apr 3, 11:48 AM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt27 min
Apr 3, 11:55 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Douglas, Edgar65 min
Apr 3, 12:03 PM CDTSevere Thunderstorm WarningILXColes, Douglas42 min
Apr 3, 12:13 PM CDTFlash Flood WarningILXChampaign, Douglas6 hr
Apr 3, 12:46 PM CDTTornado WarningILXClark, Cumberland29 min
Apr 3, 12:59 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar40 min
Apr 3, 1:25 PM CDTTornado WarningILXCrawford, Jasper, Richland35 min
Apr 3, 1:31 PM CDTSevere Thunderstorm WarningILXClay44 min
Apr 3, 2:36 PM CDTSevere Thunderstorm WarningILXLawrence54 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.